# SDR DL72S020844

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 60,172 hours, 43,820 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: #6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK LOWER COVE SKIN ATTACH ANGLE IS CRACKED AT NUMBER 6 SLAT BELOW ACTUATOR.                          REPAIRED PER MM 57-54-000-8
